Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 232, NWS Seattle, WA

October 26, 2021

NWS Seattle, WA issued this small craft advisory at Oct 26, 2021, 6:40 PM PDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2021, 6:40 PM PDT (01:40 UTC)
Expired
Oct 26, 2021, 10:28 PM PDT
In force
4 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

131 
WHUS76 KSEW 270140
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
640 PM PDT Tue Oct 26 2021

PZZ132-271100-
/O.NEW.KSEW.SC.Y.0232.211027T0140Z-211027T1300Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
640 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT WEDNESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-271100-
/O.EXA.KSEW.SC.Y.0224.000000T0000Z-211027T1300Z/
Central U.S. Waters Strait Of Juan De Fuca-
640 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT WEDNESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-271100-
/O.EXT.KSEW.SC.Y.0224.000000T0000Z-211028T1300Z/
Grays Harbor Bar-
640 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT THURSDAY...

* WHAT...Combined seas 11 to 13 ft. Bar conditions rough. Maximum
  ebb currents will occur around 930 AM and 930 PM Wednesday. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 6 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ150-153-156-170-173-176-271100-
/O.CON.KSEW.SC.Y.0231.000000T0000Z-211028T1300Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
640 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
THURSDAY...

* WHAT...Southwest winds 20 to 30 kt and seas 11 to 16 ft at 15 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 6 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-271100-
/O.CON.KSEW.SC.Y.0231.000000T0000Z-211028T1300Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
640 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
THURSDAY...

* WHAT...Southwest winds 15 to 25 kt and seas 8 to 12 ft at 13 
  seconds.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 6 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ135-271100-
/O.CON.KSEW.SC.Y.0231.000000T0000Z-211027T1300Z/
Puget Sound and Hood Canal-
640 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
2 follow-up statements
818 
WHUS76 KSEW 270337
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
837 PM PDT Tue Oct 26 2021

PZZ132-271145-
/O.CON.KSEW.SC.Y.0232.000000T0000Z-211027T1300Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
837 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-271145-
/O.CON.KSEW.SC.Y.0224.000000T0000Z-211027T1300Z/
Central U.S. Waters Strait Of Juan De Fuca-
837 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-170-173-176-271145-
/O.CON.KSEW.SC.Y.0231.000000T0000Z-211028T1300Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
837 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
THURSDAY...

* WHAT...Southwest winds 20 to 30 kt and seas 11 to 16 ft at 15 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 6 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-271145-
/O.CON.KSEW.SC.Y.0231.000000T0000Z-211028T1300Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
837 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
THURSDAY...

* WHAT...Southwest winds 15 to 25 kt and seas 8 to 13 ft at 15 
  seconds.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 6 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-271145-
/O.CON.KSEW.SC.Y.0224.000000T0000Z-211028T1300Z/
Grays Harbor Bar-
837 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
THURSDAY...

* WHAT...Combined seas 10 to 12 ft tonight building to 12 to 14 
  ft Wednesday. Bar conditions rough. Maximum ebb currents will 
  occur around 845 PM this evening, 930 AM Wednesday morning and 
  930 PM Wednesday night. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 6 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ135-271145-
/O.CON.KSEW.SC.Y.0231.000000T0000Z-211027T1300Z/
Puget Sound and Hood Canal-
837 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
417 
WHUS76 KSEW 270528
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
1028 PM PDT Tue Oct 26 2021

PZZ132-271300-
/O.UPG.KSEW.SC.Y.0232.000000T0000Z-211027T1300Z/
/O.NEW.KSEW.GL.W.0072.211027T0528Z-211027T1000Z/
/O.NEW.KSEW.SC.Y.0233.211027T1000Z-211027T1300Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
1028 PM PDT Tue Oct 26 2021

...GALE WARNING IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 AM PDT
WEDNESDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Small Craft Advisory, southwest winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, until 3 AM PDT Wednesday. For the 
  Small Craft Advisory, from 3 AM to 6 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ131-271300-
/O.UPG.KSEW.SC.Y.0224.000000T0000Z-211027T1300Z/
/O.NEW.KSEW.GL.W.0072.211027T0528Z-211027T1000Z/
/O.NEW.KSEW.SC.Y.0233.211027T1000Z-211027T1300Z/
Central U.S. Waters Strait Of Juan De Fuca-
1028 PM PDT Tue Oct 26 2021

...GALE WARNING IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 AM PDT
WEDNESDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, until 3 AM PDT Wednesday. For the 
  Small Craft Advisory, from 3 AM to 6 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ133-271000-
/O.NEW.KSEW.SC.Y.0233.211027T0528Z-211027T1000Z/
Northern Inland Waters Including The San Juan Islands-
1028 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Highest winds will be over the far
  southwest part.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-170-173-176-271330-
/O.CON.KSEW.SC.Y.0231.000000T0000Z-211028T1300Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
1028 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
THURSDAY...

* WHAT...Southwest winds 20 to 30 kt and seas 11 to 16 ft at 15 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 6 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-271330-
/O.CON.KSEW.SC.Y.0231.000000T0000Z-211028T1300Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
1028 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
THURSDAY...

* WHAT...Southwest winds 15 to 25 kt and seas 9 to 13 ft at 15 
  seconds.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 6 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-271330-
/O.CON.KSEW.SC.Y.0224.000000T0000Z-211028T1300Z/
Grays Harbor Bar-
1028 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
THURSDAY...

* WHAT...Combined seas 10 to 12 ft tonight building to 12 to 14 
  ft Wednesday. Bar conditions rough. Maximum ebb currents will 
  occur around 930 AM and 930 PM Wednesday. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 6 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ135-271300-
/O.CON.KSEW.SC.Y.0231.000000T0000Z-211027T1300Z/
Puget Sound and Hood Canal-
1028 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

* WHAT...South winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Oct 26, 3:17 PM PDT, 3 hours 23 minutes earlier.

Area forecast discussion, Oct 26, 3:17 PM PDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
317 PM PDT Tue Oct 26 2021

.SYNOPSIS...Showery weather will decrease through Wednesday
morning. Rain - potentially significant for some areas - will
increase Wednesday afternoon and evening as an atmospheric river
sets up over the region. Persistent rain over the region will
continue through Thursday before easing Friday morning. Generally
dry and benign weather is expected for the weekend.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...Fairly widespread showers
this afternoon will begin to thin out out this evening. Showers
will linger but remain mostly over the higher terrain into
Wednesday morning. Snow levels will fluctuate dip to around 4500
feet through midday Wednesday so the higher terrain should see
several inches of new snow but the passes will have limited if any
impacts. The breezy conditions along the coast and interior north
of Everett will also ease tonight.

The break in the active weather will be short-lived as rain
associated with an atmospheric river will begin to move into the
area Wednesday afternoon and evening. Ensemble runs continue to
highlight the most likely scenario for the heaviest precipitation,
over the southwest slopes of the Olympic Mountains as well as the
Cascades north of I-90. This more northerly emphasis is supported
by both the ECMWF and Canadian ensemble systems, as well as the
calibrated probabilistic output from the National Blend of Models
and WPC forecasts. While the GFS solutions have consistently
locked onto a more south-oriented solution, this might be an issue
with under-dispersion rather than actual confidence in that
forecast scenario.

Accordingly, the forecast currently reflects
the more northerly emphasis on higher amounts over the Olympics
and North Cascades. The most likely mean-areal precipitation
amounts Wednesday Evening through early Friday morning are: 2.7
inches for the Olympic Mountains, 3.4 inches over the west slopes
of the North Cascades, 3.2 inches over the west slopes of the
Central Cascades and 2.1 inches over the west slopes of the South
Cascades. There still remains uncertainty regarding the specific
timing and location of the heaviest precipitation and there still
could be shifts in the track and timing for the heavy moisture
plume as it streams into the region. Nonetheless, we continue to
expect rises on all area rivers and an increased threat of river
flooding as a result. Please see the Hydrology section for more
information.

Snow levels will rise pretty quickly Wednesday night
to 8000-9000 feet as warm moist air streams into the area -
remaining well above 8000 feet through the period of heaviest
precipitation. Precipitation will diminish Friday as the plume of
deep moisture shifts south and east. The timing of this transition
remains uncertain and could affect the accumulations, especially
over the south Cascades. There is pretty uniform spread in the
three ensemble systems, but there are enough members highlighting
the potential for wet conditions lingering into the afternoon -
that it is worth mentioning. Despite the timing uncertainty, the
overall trend later Friday into early Saturday morning should be
drier, with lingering showers behind the system as it moves out of
the area.

.LONG TERM /SATURDAY THROUGH TUESDAY/...Ensembles continue to show
a drier trend for the weekend with some signal linger in some of
the forecasts over the southern portions of the area, most likely
related to lingering precipitation associated with the system as
it exits the region Saturday morning. Ensemble mean heights show a
ridge settling over the Pacific Northwest Sunday - indicating
pretty good agreement from the ECMWF,CMCE and GEFS systems. There
are some members - roughly 25% - that show the potential for a
system beginning to work into the Eastern Pacific that would
bring some potential for precipitation again to the coast. More
ensemble members pick up on this for Monday with the mean at least
indicating some chance of precipitation for Western Washington
Monday and Tuesday.

&&

.AVIATION...Westerly flow aloft increasing this afternoon and
tonight. Scattered rain showers are continuing across much of
western Washington with generally MVFR to VFR cigs. Low level wind
shear may be possible over the Cascade crest this afternoon.
Ceilings lowering Wednesday morning to 1500-2500 feet ahead of the
atmospheric river that will impact the region into Thursday.

KSEA...Surface winds are gusty and out of the south at 15-25 knots
this afternoon. Gusts expected to continue until 08Z-09Z. Showers
will be periodic through the afternoon and evening as well, but are
not causing much in the way of reduced ceilings or visibility, with
much of the day remaining VFR. MVFR is possible in a heavier shower
moving over the terminal. Ceilings lowering to 1000-2500 feet
Wednesday morning ahead of the atmospheric river on the way to
western Washington. Consistent rain is expected to return to the
terminal and vicinity Wednesday late morning to early afternoon.

Kristell

&&

.MARINE...Another system will stall over the area Wednesday night
through Thursday night. This system will provide heavy rain at times
which could reduce visibilities over the area waters including Puget
Sound at times. High pressure building over the waters with low
level offshore flow over the weekend.

Small craft advisory conditions over the waters today with winds
easing tonight into Wednesday. Swell along the coast subsiding to
around 10 feet tonight before building to 12 to 18 feet again
Wednesday and Wednesday night. Seas are expected to ease to below 10
feet by Friday as the system sinks south of the area and high
pressure begins to build in.

Kristell

&&

.HYDROLOGY...An atmospheric river pattern will bring high snow
levels and rain, heavy at times, Wednesday night through Thursday
night. There is increasing confidence that the heaviest
accumulations can be expected over the Olympic Mountains and
Cascades - north of I-90. Even so there remains uncertainty with
respect to exact timing, location and amounts which will effect
the response on area rivers.

Minor flooding continues on the Skokomish River in Mason County
and it will remain above flood stage through Wednesday. It is
expected to rise again to moderate levels Thursday in response to
additional rainfall forecast to move into the area. In addition,
other rivers will likely see significant rises, with a few
reaching minor, or possibly moderate flood stage Thursday night
or Friday.

The atmospheric river will sag south and east of the area Friday
with hydrologically significant precipitation ending. Rivers will
continue to run high on Friday then should recede over the
weekend. Schneider

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 6 AM PDT Thursday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-West Entrance U.S. Waters Strait Of
     Juan De Fuca.

     Small Craft Advisory until 6 AM PDT Wednesday for Grays Harbor
     Bar-Puget Sound and Hood Canal.

     Small Craft Advisory until 6 PM PDT this evening for Admiralty
     Inlet-East Entrance U.S. Waters Strait Of Juan De Fuca-
     Northern Inland Waters Including The San Juan Islands.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 10:28 PM PDTGale WarningSEW4 hr
Oct 26, 10:28 PM PDTSmall Craft AdvisorySEW10 hr

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.